Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Undergoing chemotherapy for bowel cancer. Have diarrhea. What can I do?

I am undergoing Chemotherapy for Stage 3c Bowel Cancer and am experiencing Diarrhoea. Ihave been 4 times to the toilet today alreaddy. I had lactose free milk this morning with my Rice Bubbles and had some white toast with some margarine i also had half a banana. I had Spaghetti tonight with some meat .Had Boiled Chicken sandwich for Lunch. What can i DO and food shall i eat. What fruit shall i be eating. My email address is YYYY@YYYY Regards John Cominos
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
DUE TO WEAK IMMUNITY THE FOOD PROTEINS START REACTING SUDDENLY WITH BODY PROTEINS
IF YOU TAKE MY SDVISE GET BLOOD SERUMYTESTS FOR SPECIFIC ANTIBODIES FOR MAJOR FOOD YOU TAKE AND WANT TO TAKE
IF YOU PLAN THE DIET ACCORDING TO TEST RESULTS IT CAN GIVE YOU BEST RESULTS IN MY OPINION
Answered: Fri, 6 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor